It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-17-2004, 05:04 PM   #1
Senior Member
(female)
 
Join Date: Aug 2002
Location: MI USA
Posts: 159
weez HB User
Tiredness after Stattera dose

My son age 9 has been on Strattera for about a year and it works very well for him. However on some days (not all) he has a tired groggy period after taking his morning dose. Does anyone else have this problem and if so, what have you done about it?

 
Sponsors Lightbulb
   
Old 01-17-2004, 05:31 PM   #2
Senior Veteran
(female)
 
Join Date: Dec 2003
Posts: 1,948
index.html HB User
Re: Tiredness after Stattera dose

We give it at bedtime.

 
Sponsors Lightbulb
   
Old 01-18-2004, 01:16 PM   #3
Senior Member
(female)
 
Join Date: Aug 2002
Location: MI USA
Posts: 159
weez HB User
Re: Tiredness after Stattera dose

Why didn't I think of that! Thanks.

 
Old 01-18-2004, 11:54 PM   #4
Junior Member
 
Join Date: Jul 2001
Location: New Hampshire
Posts: 26
Brian850 HB User
Re: Tiredness after Stattera dose

I get a bit groggy after i take it in the morning, along with a bit of sickness. You can take it at night. My Uncle works for Elli Lilly and sells Strattera to doctors so he is very educated on this, even more so than doctors (he is the one who actually gives the information to doctors that they give to you about the drug). He told me if i have any tiredness to take it at night but if not, he reccomended taking in the morning with food because the sleepy side effect will subside. I personally would not want to feel the side effects while trying to fall asleep at night and want to sleep feeling as normal as possible. Do whatever works best for your son! be careful not to double up his dose by giving the dose to him in the morning and then start it that night, start it the following night instead, skipping that morning's dose. You don't want him doubling his dose by accident! good luck!

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Weigh gain, headaches, tiredness, low moods NMW Women's Health 3 03-20-2010 11:20 AM
Increasing tiredness Carol3 Thyroid Disorders 3 08-18-2008 08:58 AM
when does the tiredness go away on depakote xr 1000 mgs a day? vickie45 Epilepsy 3 02-27-2008 09:11 AM
Stattera??? Lor60 Bipolar Disorder 2 09-10-2007 09:37 PM
Stattera Help RitalinPain ADD / ADHD 2 10-27-2006 05:01 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 05:30 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!